Reconstruction of small interface changes of an inclusion from modal measurements II: The elastic case

Cited 26 time in webofscience Cited 0 time in scopus
  • Hit : 223
  • Download : 0
In order to reconstruct small changes in the interface of an elastic inclusion from modal measurements, we rigorously derive an asymptotic formula which is in some sense dual to the leading-order term in the asymptotic expansion of the perturbations in the eigenvalues due to interface changes of the inclusion. Based on this (dual) formula we propose an algorithm to reconstruct the interface perturbation. We also consider an optimal way of representing the interface change and the reconstruction problem using incomplete data. A discussion on resolution is included. Proposed algorithms are implemented numerically to show their viability. (C) 2010 Elsevier Masson SAS. All rights reserved.
Publisher
GAUTHIER-VILLARS/EDITIONS ELSEVIER
Issue Date
2010-09
Language
English
Article Type
Article
Citation

JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.94, no.3, pp.322 - 339

ISSN
0021-7824
URI
http://hdl.handle.net/10203/97668
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 26 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0